# SDR HALA2017040900154

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 62 AND 72 AT -Y1959 IS CORRODED AT LOCATIONS: FR63+10", FR66+10". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR63+10" SUPERIOR L=0.300" W=0.200" DEPTH 0.033", 2. FR66+10" INNER VERTICAL L=1.200" W=1.000" D=0.071". ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED.  SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DRAWING F53477040 ISSUE G. JOB COMPLETE.
